Empty

Standard

Two weeks ago I went to see my gp because I was a mess
I wasn’t sleeping atall , maybe two hours a night for a good few weeks.
I was anxious and I felt unbearably sad.
Not sad over anything in particular. Just sad deep in my soul. About everything.
My gp increased my citalopram from 20 to 40 mg. and gave me diazepam for the panics and to help me sleep. Since them I’ve made a conscious effort to help myself feel better.
Taking my tablets regularly.
Sleeping much better ( but not great)
Eating much better. No junk has passed my lips. I’m eating healthy dinners.
I’m eating 3 meals a day.
I would often only have one.
And drinking fresh juices. ( the good ones – innocent )
And I must say I’m not feeling nearly as anxious. And the feel of unbearable sadness has gone.
But the problem is I’m not feeling much atall. I’m tired ( though I’m sleeping more) I feel empty.
I haven’t even got any anger , I don’t mean raging anger , I just can’t even be bothered to nag.,when the kids just don’t do anything I ask. I’ve got no oomph. I’m just empty going through the motions.
Is this normal. Do the meds need more time.
Is the real me just …. Empty.

I haven’t even been on twitter because I’ve needed head space and time with the kids. And now I’m tweeting again I feel a bit invisible. I want to be able to say yoohoo I’m still here. I’m just struggling a bit.

I haven’t blogged because I feel I’ve totally lost my way with my blog. I’m sure what it is. Or what it should be.So i guess I feel a bit empty about the blog too.

I miss it though. Blogging.

I don’t even
Know what I’m trying to say here.
Maybe just that I’m still here , still wanting to tweet …. Still wishing I could get the blog going again but I’m struggling.

Waiting for the emptiness to pass.

Advertisements

14 responses »

  1. Oh lovely lady. Yes I guess the tablets do need to take time to work their magic. And I know after a break from Twitter I certainly feel like a bit of an outsider for a while. Be kind to yourself and patient, I hope you come through this soon, and come through it you will. Xx

  2. Sounds like you are in a low place right now and taking postive steps, set small goals and learn to celebrate them and be happy about them, not big ones you can’t achieve. Keep tweeting and blogging, whatever you feel the empty and all, let it work itself through to a new you.

  3. Oh sweetheart, with all that happened last year I think it’s all caught up with you. I think you need to give yourself time to find your “new normal” and then probably everything will start to fall back into place. Email me any time for a chat/outpouring of thoughts if it helps. Much love xxx

  4. I’m currently coming off venlafaxine and struggling. Diazapam is my new best friend. Hopefully your new meds will kick in soon or can be changed. They can take weeks-months to be effective depending on what you’re on. Keep strong you’re doing great x

  5. I’m currently coming off venlafaxine to see if it helps my neurological symptoms. Diazapam is my new best friend.
    You may need to give your meds longer to take effect or maybe you can change them. Its a hard slog. You should be proud of yourself. Having depression and an ASD child myself I know how hard it can be. You are doing great x

  6. I don’t know anything about the meds, but I’m guessing it’s one step at a time. You’ve got rid of the sadness and you’re feeling better in many ways, I’m sure the other stuff will come back.
    Everyone has blog wobbles sometimes, but good that you feel like blogging and tweeting. x

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s